A Spatial Characterization of ... Conditional Expectations on von Neumann Algebras.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 105-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
predual of von Neumann algebras, conditional expectations, representations, spaces of densely defined sesquilinear forms, norm one projections on von Neumann algebras
@article{MS2_1995__76_2_167329,
author = {Carlo Cecchini},
title = {A {Spatial} {Characterization} of ... {Conditional} {Expectations} on von {Neumann} {Algebras.}},
journal = {Mathematica Scandinavica},
pages = {105--114},
year = {1995},
volume = {76},
number = {2},
zbl = {0843.46043},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167329/}
}
Carlo Cecchini. A Spatial Characterization of ... Conditional Expectations on von Neumann Algebras.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 105-114. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167329/